# SDR DALA2020042102287

- Difficulty date: April 17, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 42,969 hours, 21,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DURING SVC FOUND SHEARED RIVET ON SKIN AT APPROX STA 666 ST 27R REF. WITH DAMAGE STICKER LG PG 2231376 AND SKIN IS BULGED IN THAT AREA. CORRECTIVE ACTION: FOUND EVIDENCE OF CORROSION, STARTED TO REMOVE SPLICE, TRANSFERRED TO NON-ROUTINE 18. REMOVED AND REPLACED DAMAGED STRINGER SECTION 27R PER ER/A 586631-14. (6619471)
